# SDR AALA20050710

- Difficulty date: October 27, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS FROM 20AB TO 24AB SEATS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FORM 20AB TO 24AB SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
